Previous |  Up |  Next

Article

Title: On algebraic properties of dispersions of the 3rd and 4th kind of the differential equation $y''=q(t)y$ (English)
Author: Rachůnková, Irena
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 100
Issue: 1
Year: 1975
Pages: 15-26
.
Category: math
.
MSC: 34C20
idZBL: Zbl 0302.34041
idMR: MR0425268
.
Date available: 2009-09-23T08:36:38Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117864
.
Reference: [1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung.DVW, Berlin, 1967.
Reference: [2] Borůvka O.: Tгansformations des equations differentielles lineaiгes du deuxieme ordre.Semin. Dubreil-Pisot, 1960-61, N 22.
Reference: [3] Borůvka O.: Übeг eine Charakterisierung der allgemeinen Dispersionen linearer Differentiagleichungen 2. Ordnung.Math. Nachr., 38 (1968), 261^266. MR 0244540
Reference: [4] Borůvka O.: Suг quelques applications des dispersions centrales dans la theorie des equations differentielles lineaires du deuxieme ordre.Arch. Math., 1 (1965), 1 - 20. MR 0197823
Reference: [5] Laitoch M.: O пpeoбpaзoвaнияx peшeний линeйныx диффepeнциaльныx ypaвнeний.Czech. Math. J., I0 (1960), 258-270. MR 0117374
.

Files

Files Size Format View
CasPestMat_100-1975-1_2.pdf 952.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo